Please note that ISTA Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
1 Publication
2021 | Published | Journal Article | IST-REx-ID: 8603 |

Frank R, Seiringer R. Quantum corrections to the Pekar asymptotics of a strongly coupled polaron. Communications on Pure and Applied Mathematics. 2021;74(3):544-588. doi:10.1002/cpa.21944
[Published Version]
View
| Files available
| DOI
| WoS